Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Have swollen and purple tongue. Have been on corticosteroid dental cream but no use. What is the remedy for this?

My son suffered a seizure on Monday during which he sustained injury to his tongue. The tongue was initially very swollen and purple. His injury appears to be confined to the inside of his tongue, as no lacerations can be observed. Since Monday he has experienced great difficulty speaking and eating, and his tongue stings terribly along both sides. He has been treating it with a prescription corticosteroid dental cream for the last couple days, but as of today (Sunday) it feels no better. Is there anything else he can do to promote healing? He cannot tolerate the standard salt/baking soda mouthwash.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
You must use multivitamins as syrup or tablets anything that depends on the age of your kid.
Multivitamins will help the skin in mouth or over tongue to heal at a fast rate.
There is no need for gargle with salt or baking soda.
Just give him normal water mouth wash.
You must give him fruits, green leafy vegetables and room temperature food items to eat.
Get well soon.
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor